Correction to
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 113-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__84_1_251758,
author = {Serban A. Basarab and F.-V. Kuhlmann},
title = {Correction to },
journal = {Manuscripta mathematica},
pages = {113--114},
year = {1994},
volume = {84},
number = {1},
zbl = {0824.12007},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_251758/}
}
Serban A. Basarab; F.-V. Kuhlmann. Correction to. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 113-114. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_251758/